MathSciNet Relay Station
MathSciNet bibliographic data
MR2331429 (2008j:35025) 35F30 (35C05 92D25)
Cui, Minggen; Chen, Zhong The exact solution of nonlinear age-structured population model. Nonlinear Anal. Real World Appl. 8 (2007), no. 4, 1096–1112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement